# SDR ASAA0680759

- Difficulty date: July 11, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,504 hours, 24,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 83700243H
- Condition: Worn
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERTENTLY DEPLOYED TAIL CONE WHICH SHOULD HAVE ALSO CAUSED AFT EMERGENCY SLIDE TO DEPLOY.  LANYARD VELCRO AND SNAP PULLED LOOSE FROM THE SLIDE COVER BUT THE SLIDE DID NOT DEPLOY.  RETRIGGER SLIDE ASSEMBLY WITH NEW LANYARD.  ENGINEERING INVESTIGATION HAS BEEN INITIATED TO DETERMINE PROBABLE CAUSE OF SLIDE FAILURE TO DEPLOY.
